# SDR UPS02238112

- Difficulty date: April 18, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 47,850 hours, 34,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION BETWEEN FUSELAGE SKIN AND TOILET SERVICE PAN UPPER  FLANGE, AFT SERVICE PAN.  AREA PAINT STRIPPED, SERVICE PAN DE-RIVETED AND REMOVED, SKIN PANEL DE-RIVETED BETWEEN STR 17L-23L BS 1183 - 1150.  INTERNAL DOUBLER AROUND PAN FOUND CORRODED AND REMOVED.  NEW STIFFENER AND DOUBLER FABRICATED.  PARTS REINSTALLED IAW SRM 51-30-02 AND DWG 65-18386 AND 65-18385.
